# SDR SWAA2025082298259

- Difficulty date: August 4, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE TRIM ABOVE 28-29 ABC OVERHEAD BIN EMERGENCY LIGHT LENS COVER CRACKED.<[01] R/R LENS PER AMM 33-51-03;[02] 02 - INSPECTED PER [AMM 33-51-03-960-803-NG (EMERGENCY AISLE LIGHT (EAL) - LENS REPLACEMENT - PERMANENT)]
